The asymptotic behavior of certain birth processes

Research output: Contribution to journalArticlepeer-review

Abstract

We describe a connection between discrete birth process and a certain family of multivariate interpolation polynomials. This enables us to compute all asymptotic moments of the birth process, generalizing previously known results for the mean and variance.

Original languageEnglish (US)
Pages (from-to)255-269
Number of pages15
JournalAnnals of Combinatorics
Volume10
Issue number2
DOIs
StatePublished - Sep 1 2006

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Keywords

  • Birth processes
  • Capelli identity
  • Cumulants
  • Divisors
  • Interpolation polynomials
  • Qseries

Fingerprint Dive into the research topics of 'The asymptotic behavior of certain birth processes'. Together they form a unique fingerprint.

Cite this